2006 |
3 | EE | T. Özis,
S. Özer:
A simple similarity-transformation-iterative scheme applied to Korteweg-de Vries equation.
Applied Mathematics and Computation 173(1): 19-32 (2006) |
2 | EE | E. N. Aksan,
A. Özdes,
T. Özis:
A numerical solution of Burgers' equation based on least squares approximation.
Applied Mathematics and Computation 176(1): 270-279 (2006) |
2005 |
1 | EE | T. Özis,
A. Esen,
S. Kutluay:
Numerical solution of Burgers' equation by quadratic B-spline finite elements.
Applied Mathematics and Computation 165(1): 237-249 (2005) |